MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX 2 WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2 STRANDS #2 FORCE F; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX 2 WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2 STRANDS #2 FORCE F; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-522
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.Alleged failure: anchor had to be replaced.Probable root cause: design, poor anchor assembly design, instrumentation not designed to insert anchor to proper depth.Process: anchor not manufactured to specification, anchor coating process out of specification, instrumentation manufactured out of specification.Application: user does not tension anchor properly, insufficient force used to tension repair (knots not tight enough), too much bone removed/decorticated, insufficient quality or quantity of bone that would compromise secure anchor fixation, pathology such as sclerotic bone that may thicken the cortical layer, bone necrosis during drilling.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that a revision surgery was required because the bone around the implant had a hole about 1 cm of diameter.

Brand Name
ICONIX 2 WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2 STRANDS #2 FORCE F
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7881075
Report Number0002936485-2018-00606
Device Sequence Number11239820
Product Code MBI
UDI-Device Identifier37613252450345
UDI-Public37613252450345
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K133671
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-522
Device Lot Number18086AE2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2018
Initial Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;